# SDR USAA2011101000032

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,544 hours, 38,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CORROSION ON INTERCOSTAL BETWEEN BS 928 TO BS 948, S21R.  REPLACED INTERCOSTAL BETWEEN BS 928 TO BS 948, S21R IAW BOEING DRAWING 65-45856.
